# SDR GTIA20130516608

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 28,766 hours, 14,130 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664309
- Condition: Faulted
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ERSU TEST SHOWS ESCAPE SLIDE LT/ EPSU (10WL) FWD FAULT IAW TSM.  R & R L1 ESCAPE SLIDE ASSY IAW ACFT MM.
